MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH OsseoSpeed TX 3.5S - 11 mm; implant, endosseous, root-form

Dentsply Implants Manufacturing GmbH OsseoSpeed TX 3.5S - 11 mm; implant, endosseous, root-form
Lot Number 82017
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant fracture at the end of the abutment screw.

Brand Name
OsseoSpeed TX 3.5S - 11 mm
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50807760
Report Number3013111692-2026-41363
Device Sequence Number8643877
Product Code DZE
UDI-Device Identifier07392532108372
UDI-Public07392532108372
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K053384
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Lot Number82017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown